On the Schrödinger–Maxwell equations under the effect of a general nonlinear term
Annales de l'I.H.P. Analyse non linéaire, Volume 27 (2010) no. 2, p. 779-791
In this paper we prove the existence of a nontrivial solution to the nonlinear Schrödinger–Maxwell equations in 3 , assuming on the nonlinearity the general hypotheses introduced by Berestycki and Lions.
Dans cet article on démontre l'existence d'une solution non-banale et positive pour les équations non-linéaires de Schrödinger–Maxwell dans 3 en supposant que le terme non-linéaire satisfait les hypothèses introduites par Berestycki et Lions.
@article{AIHPC_2010__27_2_779_0,
     author = {Azzollini, A. and d'Avenia, P. and Pomponio, A.},
     title = {On the Schr\"odinger--Maxwell equations under the effect of a general nonlinear term},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {27},
     number = {2},
     year = {2010},
     pages = {779-791},
     doi = {10.1016/j.anihpc.2009.11.012},
     zbl = {1187.35231},
     mrnumber = {2595202},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2010__27_2_779_0}
}
Azzollini, A.; d'Avenia, P.; Pomponio, A. On the Schrödinger–Maxwell equations under the effect of a general nonlinear term. Annales de l'I.H.P. Analyse non linéaire, Volume 27 (2010) no. 2, pp. 779-791. doi : 10.1016/j.anihpc.2009.11.012. http://www.numdam.org/item/AIHPC_2010__27_2_779_0/

[1] A. Ambrosetti, D. Ruiz, Multiple bound states for the Schrödinger–Poisson problem, Commun. Contemp. Math. 10 (2008), 391-404 | MR 2417922 | Zbl 1188.35171

[2] A. Azzollini, A. Pomponio, Ground state solutions for the nonlinear Schrödinger–Maxwell equations, J. Math. Anal. Appl. 345 (2008), 90-108 | MR 2422637 | Zbl 1147.35091

[3] A. Azzollini, A. Pomponio, On the Schrödinger equation in n under the effect of a general nonlinear term, Indiana Univ. Math. J. 58 (2009), 1361-1378 | MR 2542090 | Zbl 1170.35038

[4] V. Benci, D. Fortunato, An eigenvalue problem for the Schrödinger–Maxwell equations, Topol. Methods Nonlinear Anal. 11 (1998), 283-293 | MR 1659454 | Zbl 0926.35125

[5] V. Benci, D. Fortunato, Existence of hylomorphic solitary waves in Klein–Gordon and in Klein–Gordon–Maxwell equations, Rend. Accad. Lincei 20 (2009), 243-279 | MR 2540181 | Zbl 1194.35343

[6] V. Benci, D. Fortunato, A. Masiello, L. Pisani, Solitons and the electromagnetic field, Math. Z. 232 (1999), 73-102 | MR 1714281 | Zbl 0930.35168

[7] H. Berestycki, P.L. Lions, Nonlinear scalar field equations. I. Existence of a ground state, Arch. Ration. Mech. Anal. 82 (1983), 313-345 | MR 695535 | Zbl 0533.35029

[8] H. Berestycki, P.L. Lions, Nonlinear scalar field equations. II. Existence of infinitely many solutions, Arch. Ration. Mech. Anal. 82 (1983), 347-375 | MR 695536 | Zbl 0556.35046

[9] G.M. Coclite, A multiplicity result for the linear Schrödinger–Maxwell equations with negative potential, Ann. Polon. Math. 79 (2002), 21-30 | MR 1959755 | Zbl 1130.35333

[10] G.M. Coclite, A multiplicity result for the nonlinear Schrödinger–Maxwell equations, Commun. Appl. Anal. 7 (2003), 417-423 | MR 1986248 | Zbl 1085.81510

[11] G.M. Coclite, V. Georgiev, Solitary waves for Maxwell–Schrödinger equations, Electron. J. Differential Equations 94 (2004), 1-31 | MR 2075433 | Zbl 1064.35180

[12] T. D'Aprile, D. Mugnai, Solitary waves for nonlinear Klein–Gordon–Maxwell and Schrödinger–Maxwell equations, Proc. Roy. Soc. Edinburgh Sect. A 134 (2004), 893-906 | MR 2099569 | Zbl 1064.35182

[13] T. D'Aprile, D. Mugnai, Non-existence results for the coupled Klein–Gordon–Maxwell equations, Adv. Nonlinear Stud. 4 (2004), 307-322 | MR 2079817 | Zbl 1142.35406

[14] P. D'Avenia, Non-radially symmetric solutions of nonlinear Schrödinger equation coupled with Maxwell equations, Adv. Nonlinear Stud. 2 (2002), 177-192 | MR 1896096 | Zbl 1007.35090

[15] L. Jeanjean, On the existence of bounded Palais–Smale sequences and application to a Landesman–Lazer-type problem set on n , Proc. Roy. Soc. Edinburgh Sect. A Math. 129 (1999), 787-809 | MR 1718530 | Zbl 0935.35044

[16] L. Jeanjean, Local condition insuring bifurcation from the continuous spectrum, Math. Z. 232 (1999), 651-664 | MR 1727546 | Zbl 0934.35047

[17] L. Jeanjean, S. Le Coz, An existence and stability result for standing waves of nonlinear Schrödinger equations, Adv. Differential Equations 11 (2006), 813-840 | MR 2236583 | Zbl 1155.35095

[18] L. Jeanjean, K. Tanaka, A positive solution for a nonlinear Schrödinger equation on n , Indiana Univ. Math. J. 54 (2005), 443-464 | MR 2136816 | Zbl 1143.35321

[19] Y. Jiang, H.S. Zhou, Bound states for a stationary nonlinear Schrödinger–Poisson system with sign-changing potential in n , preprint | MR 2510009

[20] H. Kikuchi, On the existence of a solution for elliptic system related to the Maxwell–Schrödinger equations, Nonlinear Anal. Theory Methods Appl. 67 (2007), 1445-1456 | MR 2323292 | Zbl 1119.35085

[21] H. Kikuchi, Existence and stability of standing waves for Schrödinger–Poisson–Slater equation, Adv. Nonlinear Stud. 7 (2007), 403-437 | MR 2340278 | Zbl 1133.35013

[22] L. Pisani, G. Siciliano, Neumann condition in the Schrödinger–Maxwell system, Topol. Methods Nonlinear Anal. 29 (2007), 251-264 | MR 2345062 | Zbl 1157.35480

[23] A. Pomponio, S. Secchi, A note on coupled nonlinear Schrödinger systems under the effect of general nonlinearities, preprint | MR 2600460

[24] D. Ruiz, The Schrödinger–Poisson equation under the effect of a nonlinear local term, J. Func. Anal. 237 (2006), 655-674 | MR 2230354 | Zbl 1136.35037

[25] W.A. Strauss, Existence of solitary waves in higher dimensions, Comm. Math. Phys. 55 (1977), 149-162 | MR 454365 | Zbl 0356.35028

[26] M. Struwe, On the evolution of harmonic mappings of Riemannian surfaces, Comment. Math. Helv. 60 (1985), 558-581 | MR 826871 | Zbl 0595.58013

[27] Z. Wang, H.S. Zhou, Positive solution for a nonlinear stationary Schrödinger–Poisson system in 3 , Discrete Contin. Dyn. Syst. 18 (2007), 809-816 | MR 2318269 | Zbl 1133.35427

[28] L. Zhao, F. Zhao, On the existence of solutions for the Schrödinger–Poisson equations, J. Math. Anal. Appl. 346 (2008), 155-169 | MR 2428280 | Zbl 1159.35017